# SDR CALA2015092100786

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 50,931 hours, 18,784 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS11504F0216
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 28,010 hours, 10,170 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENG HYD PUMP WILL NOT PRESSURIZE IAW ITEM D OF AMM 29-11-00-700-801.  REPLACED NR 1 EDP.
